# SDR 2005FA0001068

- Difficulty date: July 28, 2005
- Submitted: July 28, 2005
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E42
- Condition: Failed
- Location: Heater
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING COMBUSTION HEATER PRESSURE DECAY TEST I.A.W. AD2004-21-05, WE STILL TEST THE COMBUSTION AIR PRESSURE SWITCH WITH P/N 94E42, AND FOUND THAT MOST OF THE TIMES THE SWITCH FAILED OR NEEDED ADJUSTMENT.
